Discontinuous Galerkin methods for problems with Dirac delta source

Houston, Paul; Wihler, Thomas Pascal (2012). Discontinuous Galerkin methods for problems with Dirac delta source. Esaim. Mathematical modelling and numerical analysis / Modélisation mathématique et analyse numérique, 46(6), pp. 1467-1483. Paris: EDP Sciences 10.1051/m2an/2012010

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas

ISSN:

0764-583X

Publisher:

EDP Sciences

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

06 Dec 2013 13:39

Publisher DOI:

10.1051/m2an/2012010

Web of Science ID:

000305350500009

URI:

https://boris.unibe.ch/id/eprint/17013 (FactScience: 224730)

Actions (login required)

Edit item Edit item
Provide Feedback